Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Lethargic, fatigue, aches, BP low, pulse high. Taking lipitor, zetia, prednisone, meloxicam. Concerned?

I am 69 year old female, fully active at work, taking Lipitor , Zetia , Zegerid, Prednisone 2 mg daily, diovan, triamterine, Trospium XR, and recently was prescribed meloxicam. I have begun feeling very lethargic, fatugue, some aches,pains,. my bp is a bit lower than usual, 124/68 .but pulse is 95, after lying down for 10 minutes. I am concerned about the lethargy and fatigue and fast pulse.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
You are already on lot many medications and many of them are hepatotoxic. You should get a liver profile done as many times liver problems can lead to similar symptoms, Also get a complete blood count done to rule out any infection and Hb levels.
If all these things come out normal, then it is possible that you could be suffering from depression. However one needs a few more details to qualify it as a depression.
You should start up with some cognitive behavioiural therapy sessions and also some supportive psychotherapy sessions from an experienced psychotherapist will also be good.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor